Alert archive / Maine / Small Craft Advisories in 2012
Small Craft Advisory 72, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Dec 13, 2012, 3:02 PM EST. It took effect at Dec 14, 2012, 4:00 PM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2012, 3:02 PM EST (20:02 UTC)
- In effect from
- Dec 14, 2012, 4:00 PM EST
- Expired
- Dec 15, 2012, 3:07 PM EST
- In force
- 23 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
355 WHUS71 KCAR 132002 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 302 PM EST THU DEC 13 2012 ANZ050>052-140415- /O.NEW.KCAR.SC.Y.0072.121215T0000Z-121215T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 302 PM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM FRIDAY TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM FRIDAY TO 7 AM EST SATURDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH FREQUENT GUSTS TO 30 KT AND A FEW GUSTS TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
870 WHUS71 KCAR 140309 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1009 PM EST THU DEC 13 2012 ANZ050>052-141200- /O.CON.KCAR.SC.Y.0072.121215T0000Z-121215T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1009 PM EST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM FRIDAY TO 7 AM EST SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
435 WHUS71 KCAR 140759 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 259 AM EST FRI DEC 14 2012 ANZ050>052-141600- /O.EXT.KCAR.SC.Y.0072.121214T2100Z-121215T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 259 AM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
512 WHUS71 KCAR 141744 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1244 PM EST FRI DEC 14 2012 ANZ050>052-150145- /O.EXT.KCAR.SC.Y.0072.121214T2100Z-121215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1244 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
464 WHUS71 KCAR 141937 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 237 PM EST FRI DEC 14 2012 ANZ050>052-150345- /O.CON.KCAR.SC.Y.0072.121214T2100Z-121215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 237 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
307 WHUS71 KCAR 150332 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1032 PM EST FRI DEC 14 2012 ANZ050>052-151200- /O.CON.KCAR.SC.Y.0072.000000T0000Z-121215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1032 PM EST FRI DEC 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
473 WHUS71 KCAR 150905 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 405 AM EST SAT DEC 15 2012 ANZ050>052-151715- /O.CON.KCAR.SC.Y.0072.000000T0000Z-121215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 405 AM EST SAT DEC 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEWITT
216 WHUS71 KCAR 151408 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 908 AM EST SAT DEC 15 2012 ANZ050>052-152100- /O.CON.KCAR.SC.Y.0072.000000T0000Z-121215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 908 AM EST SAT DEC 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HASTINGS
076 WHUS71 KCAR 152007 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 307 PM EST SAT DEC 15 2012 ANZ050>052-152115- /O.CAN.KCAR.SC.Y.0072.000000T0000Z-121215T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 307 PM EST SAT DEC 15 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH A FEW GUSTS TO 25 KT WILL BE POSSIBLE THIS AFTERNOON...WINDS ARE EXPECTED TO CONTINUE TO SUBSIDE THROUGH THIS EVENING. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ HASTINGS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 9:09 AM EST, 5 hours 53 minutes earlier.
Area forecast discussion, Dec 13, 9:09 AM EST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 909 AM EST THU DEC 13 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD ACROSS THE REGION THROUGH TODAY. LOW PRESSURE WILL PASS TO THE NORTH OF THE STATE FRIDAY WITH AN ARCTIC COLD FRONT MOVING ACROSS THE STATE FRIDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... 909 AM UPDATE... UPDATE TO LOWER THE CLOUD COVER THROUGH EARLY THIS AFTERNOON ACROSS THE NORTHERN AND EASTERN ZONES. CLOUDS ARE MOVING INTO THE WESTERN ZONES AND WILL BEGIN TO INCREASE ACROSS THE REMAINDER OF THE AREA DURING THE AFTERNOON. OTHERWISE...THE ONLY OTHER UPDATE WAS TO MAKE SOME MINOR TEMPERATURE ADJUSTMENTS TO THE HOURLY TEMP/WIND GRIDS. UPDATE 0620 EST: HAVE ADJUSTED TEMPERATURE...WEATHER AND SKY COVER GRIDS. HIGH PRESSURE OVER THE REGION THIS MORNING WILL MOVE TO THE SOUTHEAST THIS AFTERNOON. LOW PRESSURE OVER THE WESTERN GREAT LAKES IS EXPECTED TO MOVE RAPIDLY TO THE EAST AND PASS NORTH OF THE STATE TONIGHT. THIS SYSTEM IS EXPECTED TO RESULT IN SNOW DEVELOPING ACROSS THE FAR NORTH THURSDAY NIGHT. HAVE USED A BLEND OF THE NAM12 ...GFS40 ...SREF AND ECMWF TO INITIALIZE POPS AND WILL THEN INCREASE POP NUMBERS MANUALLY ACROSS THE FAR NORTH BORDER AREA. FOR QPF WILL USE A BLEND OF NAM12 AND GFS40. WILL THEN DETERMINE SNOW ACCUMULATION FROM THICKNESS TOOL RUN ON THE NAM12 AND QPF GRIDS. FOR WIND WILL BLEND THE NAM12 AND GMOS. THE GMOS WAS USED TO INITIALIZE TEMPERATURE AND DEW POINT. WILL MANUALLY INCREASE MAXIMUM TEMPERATURE FRIDAY IN RETURN FLOW. && .SHORT TERM /FRIDAY THROUGH SATURDAY/... MAIN FOCUS WILL BE ARCTIC FRONT FCST TO MOVE ACROSS THE REGION FRIDAY AFTERNOON INTO THE EVENING. PERIODS OF LIGHT SNOW WILL OCCUR ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA MIDDAY FRIDAY W/SOME LIGHT ACCUMULATIONS(< THAN INCH). THINGS LOOK LIKE THEY WILL TRANSITION TO A MORE CONVECTIVE NATURE W/THE POTENTIAL FOR SOME HEAVY SNOW SHOWERS/SQUALLS W/PASSAGE OF THE ARCTIC FRONT FRIDAY AFTERNOON INTO THE EVENING. THE NAM/GFS AND EVEN THE REGIONAL GEM SOUNDINGS SUPPORT THIS W/STEEPENING LLVL LAPSE RATES. MOISTURE PROFILE DEEPENS THROUGH 700MBS AND SOMETHING TO FOCUS ON ARE THE TOTAL TOTALS THAT ARE PROGGED TO HIT 50+ W/AN INVERTED-V TYPE SOUNDING. PLACEMENT OF THE HEAVIER SNOW SHOWERS/SQUALLS WILL DIFFICULT. ATTM, DECIDED TO INCREASE THE POPS UP TO LIKELY(60-70%) ACROSS THE NORTHERN 3RD OF THE CWA TO ACCOUNT FOR THE LIGHT SNOW EARLY IN THE DAY AND THE ACTIVITY EXPECTED IN THE AFTERNOON AND EARLY EVENING. SNOW ACCUMULATIONS OF 1-2 INCHES ARE PSBL. THIS WILL BE ADDRESSED IN THE HAZARDOUS WEATHER OUTLOOK(HWO). TEMPERATURES WILL BE ABOVE NORMAL FOR MID DECEMBER AS HIGHS ARE FCST TO HIT LOWER TO MID 30S FROM NORTH TO SOUTH. TEMPERATURES WILL FALL BACK QUICKLY BEHIND THE ARCTIC FRONT W/GUSTY NW WINDS THROUGH MIDNIGHT FRIDAY. DECIDED TO FOLLOW THE DAYCREW'S SETUP W/KEEPING CLOUDS IN ACROSS THE NORTHERN 1/2 OF THE CWA W/COLD NW FLOW COMING IN OFF THE OPEN ST. LAWRENCE. ALSO HUNG ON TO 20-30% POPS FOR SNOW SHOWERS/LIGHT SNOW BAND THROUGH 06Z. THE GUSTY WINDS AND CLOUDS WILL KEEP TEMPERATURES FROM BOTTOMING OUT MUCH BELOW LOWER TEENS ACROSS THE NORTH AND UPPER TEENS TO LOWER 20S CENTRAL AND DOWNEAST. COLDER ON SATURDAY W/SUNSHINE RETURNING AS HIGH PRES BUILD IN FROM NW QUEBEC W/NEAR NORMAL READINGS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THINGS COULD GET INTERESTING BY EARLY TO MID WEEK W/2 POSSIBLE EVENTS. DETAILS BELOW. STRONG HIGH PRES WILL MOVE ACROSS NORTHERN CANADA AND WEDGE DOWN ACROSS THE CWA KEEPING THINGS DRY AS IT LOOKS RIGHT NOW INTO SUNDAY AT LEAST. LOW PRES TRIES TO GET ORGANIZED NEAR THE APPALACHIANS AND LIFT NNE. THIS WOULD BE THE 1ST POSSIBLE EVENT. THE LATEST RUN OF THE ECMWF MATCHES UP W/ITS 12Z RUN IN KEEPING THINGS DRY INTO MONDAY AS THE STRONG HIGH TO THE NORTH HOLDS ON. 6 OUT OF THE 12 GFS ENSEMBLE MEMBERS ARE SIMILAR TO THE ECMWF. THE 00Z RUN OF THE GFS INDICATES A SIGNIFICANT EVENT FOR MONDAY INTO TUESDAY AS IT TAKES THE LOW ACROSS NEW JERSEY AND MOVES THE HIGH ACROSS NORTHERN CANADA FURTHER E. THE 00Z RUN OF THE MEAN GFS ENSEMBLE SUPPORTS THE OPERATIONAL RUN OF THE GFS. THEREFORE, THERE IS STILL CONFLICTING SOLUTIONS FOR THIS 1ST EVENT. ATTM, DECIDED TO PUSH PRECIP CHANCES(20-30%) DOWN TOWARD THE DOWNEAST AND COAST ALIGNING CLOSER TO THE ECMWF AND KEEP THE NORTH AND CENTRAL AREAS DRY THROUGH MONDAY. THINKING ATTM IS THAT THE GFS IS TOO QUICK IN BREAKING DOWN THE STRONG HIGH TO THE NORTH. A MORE SIGNIFICANT EVENT COULD TAKE PLACE BY WEDNESDAY OR PERHAPS THURSDAY(BEYOND THIS FCST CYCLE). THE ECMWF AND THE GFS ENSEMBLE MEMBERS INDICATE LOW PRES POSSIBLY DEVELOPING OFF THE MID-ATLC COAST AND INTENSIFYING AS IT LIFTS NNE TOWARD NEW ENGLAND. THE ECMWF MATCHED UP WELL W/ITS 00Z & 12Z RUNS. THE OPERATIONAL GFS DOES INDICATE THIS SYSTEM AS WELL BUT PUSHES IT OFF TO THE E. ATTM, CONFIDENCE IS NO HIGHER THAN 40% AND STAYED W/THESE PERCENTAGES FOR PRECIP CHANCES BY DAY 7(WEDNESDAY). ATMOSPHERE APPEARS TO BE COLD ENOUGH FOR SNOW AS FAR S AS THE COAST. IT WILL BE INTERESTING TO SEE HOW THE SUBSEQUENT MODEL RUNS HANDLE THIS SETUP. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... NEAR TERM: THE NORTHERN TERMINALS HAVE ALL BECOME VFR THIS MORNING AS EXPECTED BY THE MID SHIFT. VFR CONDITIONS EXPECTED TO LOWER IN NORTH TO MVFR LATER TONIGHT AS LOW PRESSURE APPROACHES FROM THE WEST. SHORT TERM: MVFR/IFR CONDITIONS EXPECTED ACROSS THE NORTHERN TERMINALS ON FRIDAY INTO FRIDAY EVENING. THERE IS POTENTIAL FOR MVFR AS FAR S AS KBGR BY LATE FRIDAY AFTERNOON INTO THE EVENING W/THE ARCTIC FRONT. CONDITIONS WILL IMPROVE TO VFR FOR ALL TERMINALS ON SATURDAY AND HOLD INTO EARLY SUNDAY. && .MARINE... NEAR TERM: HAVE USED A BLEND OF THE NAM12 AND GFS40 FOR WIND GRIDS. FOR WAVES: CURRENT BUOY OBSERVATIONS FROM EASTERN MAINE SHELF INDICATE 2-3 FOOT/11 SECOND LONG PERIOD WAVE SYSTEM. THIS MATCHES WELL WITH SPECTRAL FORECAST FROM WNA. EXPECT THIS WAVE GROUP TO REMAIN PRIMARY WAVE GROUP HOWEVER IT WILL SLOWLY SUBSIDE TO AROUND 2 FEET LATER TODAY AND TONIGHT. SHORT TERM: POSSIBLE SCA FOR LATER FRIDAY INTO EARLY SATURDAY AS AN ARCTIC FRONT SWINGS ACROSS THE WATERS. USED A BLEND OF THE NAM12 & GFS FOR THE WINDS WHICH SHOWS SPEED OF 20-25 KT AS NW FLOW AND CAA HIT THE WATERS. WAVE HEIGHTS WILL BE 3-5 FT W/HIGHEST SEAS OVER THE OPEN WATER AWAY FROM THE INTRACOASTAL ZONE. CONDITIONS ARE EXPECTED TO DROP BELOW SCA BY SATURDAY AFTERNOON AND REMAIN INTO SUNDAY. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...CB/MIGNONE SHORT TERM...HEWITT LONG TERM...HEWITT AVIATION...CB/MIGNONE MARINE...MIGNONE/HEWITT
Hazardous weather outlook, Dec 13, 4:20 AM EST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 420 AM EST THU DEC 13 2012 MEZ001>006-010-011-031-032-140930- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 420 AM EST THU DEC 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF SNOW CAN BE EXPECTED FRIDAY THROUGH FRIDAY EVENING. THE MOST SIGNIFICANT SNOWFALL WILL BE ACROSS THE NORTHERN AND WESTERN AREAS W/ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-029-030-140930- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 420 AM EST THU DEC 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-140930- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 420 AM EST THU DEC 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
Nearby
Small Craft Advisories in Maine, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.